Italian Journal of Pure and Applied Mathematics, Volume (27), No (2), Year (2011-1) , Pages (321-332)

Title : Upper Topological Generalized Groups, ( Upper Topological Generalized Groups )

Authors: Fateme Helen Ghane Ostadghassemi , Zainab Hamed Labbafian ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote


Here, we introduce the notion of generalized universal covers for topological generalized groups and present a method for constructing new topological generalized groups by using of universal covers. As a result a generalization of notion of fundamental groups which is called the generalized fundamental groups is deduced.


, universal cover, topological generalized group, fundamental group, semilocally simple connected space, locally compact topological group
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Ghane Ostadghassemi, Fateme Helen and Hamed Labbafian, Zainab},
title = {Upper Topological Generalized Groups,},
journal = {Italian Journal of Pure and Applied Mathematics},
year = {2011},
volume = {27},
number = {2},
month = {January},
issn = {1126-8042},
pages = {321--332},
numpages = {11},
keywords = {universal cover; topological generalized group; fundamental group; semilocally simple connected space; locally compact topological group},


%0 Journal Article
%T Upper Topological Generalized Groups,
%A Ghane Ostadghassemi, Fateme Helen
%A Hamed Labbafian, Zainab
%J Italian Journal of Pure and Applied Mathematics
%@ 1126-8042
%D 2011